# SDR HEEA064840

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030111
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PUMP LEAKS AT SEAL DRAIN.
